# SDR CHQA20120915359

- Difficulty date: September 15, 2012
- Submitted: September 27, 2012
- Operation: Air carrier
- Aircraft: N376SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145578
- Aircraft time: 27,229 hours, 23,389 cycles
- Engine: Allsn AE3007A
- Engine time: 17,058 hours, 16,503 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Part number: 14565300406
- Condition: Bent
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE RIGHT OUTBOARD LEADING EDGE WAS BENT AT THE OUTBOARD FRAME.  THE RIGHT OUTBOARD LEADING EDGE WAS REPAIRED IN ACCORDANCE WITH ETD 2012-145-013240A.
